Question about Routine eye examinationFor a very long time now it feels like there are "things" moving in my eyes. My eyes have recently started lacrimating a lot but not all the time. What may be the cause?
I dont think you need to worry,.these things that are moving in your eyes are called Floaters ,they move like a cobwebs or spider which move along with your eyes .basically it is associated with jelly being liquified in your eyeas you are getting old ,more common in short sighted people .they ususally settle in a matter of six weeks or so .Persistent flshes or shadows need to be examined by Local eyespecialist
- Thank you1
- 1 expert agrees
Other questions answered by Doctoralia's experts:
- How long is the inspection? What use of sedation is used?
- What sort of anaesthesia is used in a total colonoscopy?
- What is the best site for drawing bloods?
- How large is the scar from epigastric surgery?
- I had "unobstructed coronary arteries" after coronary angiogram 4 yrs ago- does this remain or is there a chance of cholesterol building up over time?
- Can an epigastric hernia be cured? Will I be able to go out again?
- How long should I spend resting after having anepigastric hernia operation?
- How long will it take for me to recover?
- Can laser therapy cause permanent scarring? J
- How can you tell the difference between regular sun damage, and harmful damage during an Ultraviolet light test?
Do you have a question about Routine eye examination?
Our experts answered the following question about Routine eye examination:
Ask thousands of Doctoralia experts anonymously and for free
- Your question will be published anonymously
- Make it one, clear, medical question
- Be brief
- This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
- Questions about a specific case or second opinion requests will not be allowed.
Legal Notice - doctoralia.co.uk - All contents published on Doctoralia are informative, and should never be considered a substitute for medical advice.